CHARLES A. WEBER, M.D.; JAMES P. FIGUEROA, M.D.; JOHN J. CALABRO, M.D.; ELLIOT M. MARCUS, M.D.; RICHARD A. GLECKMAN, M.D.
WEBER CA, FIGUEROA JP, CALABRO JJ, MARCUS EM, GLECKMAN RA. Co-occurrence of the Reiter Syndrome and Acquired Immunodeficiency. Ann Intern Med. 1987;107:112-113. doi: 10.7326/0003-4819-107-1-112_2
Download citation file:
Published: Ann Intern Med. 1987;107(1):112-113.
To the editor: In the January issue, Winchester and colleagues (1) described 13 patients with Reiter syndrome and human immunodeficiency virus (HIV) infection. This report is of special interest to us because we have just documented the simultaneous occurrence of polyarteritis and grade III HIV infection in a 37-year-old man.
The patient was hospitalized for the evaluation of unexplained fever, weight loss of 13.5 kg, and peripheral neuropathy of 2.5 months' duration. He admitted to earlier intravenous drug abuse, but claimed not to have used drugs intravenously for the past 9 years. He denied homosexual activity. His only defined risk
Learn more about subscription options.
Register Now for a free account.
Copyright © 2016 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only